Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Iterative procedure for evaluating a transient response through its power series


Author: D. P. Flemming
Journal: Math. Comp. 10 (1956), 73-81
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1956-0080979-2
MathSciNet review: 0080979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. P. Flemming, ``An iterative method for Taylor expansion of rational functions and applications,'' to appear in MTAC. MR 0080982 (18:336c)
  • [2] H. S. Carslaw & J. C. Jaeger, Operational Methods in Applied Mathematics, 2nd Edition, Oxford University Press, London, 1948, Chapter XIII. MR 0005988 (3:243a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1956-0080979-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society